Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to treat depression?

i am currently on sertraline for depression and have been since start of year roughly i have for the last 3 weeks started taken tetralysal for my skin...can this affect my mood as over the last week i have been waking up and feeling depressed and havnt done so for a couple months
Tue, 29 Apr 2014
Report Abuse
Psychiatrist 's  Response
HI
Thanks for using healthcare magic

Tetralysal contains limecycline which is a sort of tetracycline. There are no reported interactions between these two drugs. if the symptoms continue then get an evaluation done from your doctor and change the drug to Clindamycin which is also used for acne. I hope it helps. Take care.

Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Mood disorder


How to treat depression?

HI Thanks for using healthcare magic Tetralysal contains limecycline which is a sort of tetracycline. There are no reported interactions between these two drugs. if the symptoms continue then get an evaluation done from your doctor and change the drug to Clindamycin which is also used for acne. I hope it helps. Take care. Thanks